Jump to ContentJump to Main Navigation

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W. / Wilson, John S.

Managing Editor: Howie, James / Khukhro, Evgenii I. / Kramer, Linus

6 Issues per year

IMPACT FACTOR increased in 2014: 0.443
5-year IMPACT FACTOR: 0.493

SCImago Journal Rank (SJR) 2014: 0.831
Source Normalized Impact per Paper (SNIP) 2014: 0.804
Impact per Publication (IPP) 2014: 0.411

Mathematical Citation Quotient (MCQ) 2014: 0.47



Moufang loops that are almost groups

1School of Mathematical Sciences, Universiti Sains Malaysia, 11800 USM, Penang, Malaysia

Citation Information: Journal of Group Theory. Volume 15, Issue 1, Pages 137–149, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: 10.1515/JGT.2011.100, January 2012

Publication History



It is known that Moufang loops are closely related to groups as they have many properties in common. For instance, they both have an inverse for each element and satisfy Lagrange's theorem. In this paper, we study the properties of a class of Moufang loops which are not groups, but all their proper subloops and proper quotient loops are groups.

Comments (0)

Please log in or register to comment.